RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 8, Pages 1180–1189 (Mi zvmmf1299)  

This article is cited in 4 scientific papers (total in 4 papers)

On using Newton-type iterative methods for solving systems of differential-algebraic equations of index 1

G. Yu. Kulikov

Ulyanovsk State University, Faculty of Mathematics and Mechanics

Full text: PDF file (1566 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:8, 1122–1131

Bibliographic databases:
UDC: 519.622.2
MSC: Primary 65L80; Secondary 65L05, 65L12, 65L70, 34A09
Received: 17.04.2000
Revised: 30.11.2000

Citation: G. Yu. Kulikov, “On using Newton-type iterative methods for solving systems of differential-algebraic equations of index 1”, Zh. Vychisl. Mat. Mat. Fiz., 41:8 (2001), 1180–1189; Comput. Math. Math. Phys., 41:8 (2001), 1122–1131

Citation in format AMSBIB
\Bibitem{Kul01}
\by G.~Yu.~Kulikov
\paper On using Newton-type iterative methods for solving systems of differential-algebraic equations of index~1
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 8
\pages 1180--1189
\mathnet{http://mi.mathnet.ru/zvmmf1299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1865007}
\zmath{https://zbmath.org/?q=an:1029.65089}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 8
\pages 1122--1131


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1299
  • http://mi.mathnet.ru/eng/zvmmf/v41/i8/p1180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kulikov G.Y., “On the use of Hotelling's iterations for solving differential-algebraic systems of index 1”, Dokl. Math., 66:3 (2002), 348–352  zmath  isi
    2. Kulikov G.Y., Merkulov A.I., “Asymptotic error estimate of iterative Newton-type methods and its practical application”, Computational science and its applications—ICCSA 2004. Part III, Lecture Notes in Comput. Sci., 3045, Springer, Berlin, 2004, 667–675  crossref  mathscinet  zmath  isi
    3. Kulikov G.Yu., Merkulov A.I., Shindin S.K., “Asymptotic error estimate for general Newton-type methods and its application to differential equations”, Russian J. Numer. Anal. Math. Modelling, 22:6 (2007), 567–590  crossref  mathscinet  zmath  isi  elib  scopus
    4. G. Yu. Kulikov, E. Yu. Khrustalëva, “On the automatic control of step size and order in one-step collocation methods with higher derivatives”, Comput. Math. Math. Phys., 50:6 (2010), 1006–1023  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:261
    Full text:81
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020